# SDR IPXA2024012433335

- Difficulty date: January 1, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 71,120 hours, 24,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SUPPLEMENTAL SDR**FAULT - DISBOND - SKIN, EXTERNAL LOWER SIDE SURFACE OF L/H AFTER WING TO BODY ACCESS PNL NO.197KL. (REPAIR) REVIEWED
